\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Nontrivial solutions for Kirchhoff type equations via Morse theory

Abstract Related Papers Cited by
  • In this paper, the existence of nontrivial solutions is obtained for a class of Kirchhoff type problems with Dirichlet boundary conditions by computing the critical groups and Morse theory.
    Mathematics Subject Classification: Primary: 35J60; Secondary: 58E05, 47J30, 35J20.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    C. O. Alves, F. J. S. A. Correa and T. F. Ma, Positive solutions for a quasilinear elliptic equation of Kirchhoff type, Comput. Math. Appl., 49 (2005), 85-93.doi: 10.1016/j.camwa.2005.01.008.

    [2]

    T. Bartsch and S. J. Li, Critical point theory for asymptotically quadratic functionals and applications to problems with resonance, Nonlinear Anal., 28 (1997), 419-441.doi: 10.1016/0362-546X(95)00167-T.

    [3]

    G. Cerami, An existence criterion for the critical points on unbounded manifolds, (Italian) Istit. Lombardo Accad. Sci. Lett. Rend. A, 112 (1978), 332-336.

    [4]

    K. C. Chang, "Infinite Dimensional Morse Theory and Multiple Solution Problems," Birkhäuser, Boston, 1993.doi: 10.1007/978-1-4612-0385-8.

    [5]

    C. Y. Chen, Y. C. Kuo and T. F. Wu, The Nehari manifold for a Kirchhoff type problem involving sign-changing weight functions, J. Differential Equations, 250 (2011), 1876-1908.doi: 10.1016/j.jde.2010.11.017.

    [6]

    F. Fang and S. B. Liu, Nontrivial solutions of superlinear $p$-Laplacian equations, J. Math Anal. Appl., 351 (2009), 138-146.doi: 10.1016/j.jmaa.2008.09.064.

    [7]

    X. M. He and W. M. Zou, Existence and concentration behavior of positive solutions for a Kirchhoff equation in $R^3$, J. Differential Equations, 252 (2011), 1813-1834.doi: 10.1016/j.jde.2011.08.035.

    [8]

    L. Jeanjean, On the existence of bounded Palais-Smale sequences and application to a Landesman-Lazer-type problem set on $R^N$, Proc. Roy. Soc. Edinburgh Sect. A, 129 (1999), 787-809.doi: 10.1017/S0308210500013147.

    [9]

    Q. S. Jiu and J. B. Su, Existence and multiplicity results for Dirichlet problems with $p$-Laplacian, J. Math. Anal.Appl., 281 (2003), 587-601.doi: 10.1016/S0022-247X(03)00165-3.

    [10]

    G. B. Li and C. Y. Yang, The existence of a nontrivial solution to a nonlinear elliptic boundary value problem of $p$-Laplacian type without the Ambrosetti-Rabinowitz condition, Nonlinear Anal., 72 (2010), 4602-4613.doi: 10.1016/j.na.2010.02.037.

    [11]

    C. G. Liu and Y. Q. Zheng, Linking solutions for $p$-Laplace equations with nonlinear boundary conditions and indefinite weight, Calc. Var. Partial Differential Equations, 41 (2011), 261-284.doi: 10.1007/s00526-010-0361-z.

    [12]

    J. Q. Liu, The Morse index of a saddle point, Syst. Sci. Math. Sci., 2 (1989), 32-39.

    [13]

    J. Q. Liu and J. B. Su, Remarks on multiple nontrivial solutions for quasi-linear resonant problems, J. Math. Anal. Appl., 258 (2001), 209-222.doi: 10.1006/jmaa.2000.7374.

    [14]

    S. B. Liu, On superlinear problems without the Ambrosetti and Rabinowitz condition, Nonlinear Anal., 73 (2010), 788-795.doi: 10.1016/j.na.2010.04.016.

    [15]

    S. B. Liu and S. J. Li, Infinitely many solutions for a superlinear elliptic equation, Acta Mathematica Sinica, 46 (2003), 625-630 (Chinese).

    [16]

    T. F. Ma and J. E. Muñoz Rivera, Positive solutions for a nonlinear nonlocal elliptic transmission problem, Appl. Math. Lett., 16 (2003), 243-248.doi: 10.1016/S0893-9659(03)80038-1.

    [17]

    A. M. Mao and Z. T. Zhang, Sign-changing and multiple solutions of Kirchhoff type problems without the P.S. condition, Nonlinear Anal., 70 (2009), 1275-1287.doi: 10.1016/j.na.2008.02.011.

    [18]

    J. Mawhin and M. Willem, "Critical Point Theory and Hamiltonian Systems," in: Applied Mathematical Sciences, vol. 74, Springer-Verlag, New York, 1989.doi: 10.1007/978-1-4757-2061-7.

    [19]

    K. Perera, R. P. Agarwal and D. O'Regan, "Morse Theoretic Aspects of $p$-Laplacian Type Operators," Amer. Math. Soc, Providence, RI, 2010.

    [20]

    K. Perera and Z. T. Zhang, Nontrivial solutions of Kirchhoff-type problems via the Yang index, J. Differential Equations, 221 (2006), 246-255.doi: 10.1016/j.jde.2005.03.006.

    [21]

    P. H. Rabinowitz, "Minimax Methods in Critical Point Theory with Applications to Differential Equations," CBMS Regional Conference Series in Mathematics, vol. 65, American Mathematical Society, Providence, RI, 1986.

    [22]

    J. J. Sun and C. L. Tang, Existence and multiplicity of solutions for Kirchhoff type equations, Nonlinear Anal., 74 (2011), 1212-1222.doi: 10.1016/j.na.2010.09.061.

    [23]

    J. J. Sun and C. L. Tang, Resonance problems for Kirchhoff type equations, Discrete Contin. Dyn. Syst., 33 (2013), 2139-2154.doi: 10.3934/dcds.2013.33.2139.

    [24]

    J. Wang and C. L. Tang, Existence and multiplicity of solutions for a class of superlinear p-Laplacian equations, Boundary Value Probl., 2006 (2006), 1-12.doi: 10.1155/BVP/2006/47275.

    [25]

    Z. Q. Wang, On a superlinear elliptic equation, Ann. Inst. H. Poincaré Anal. Non Linéaire., 8 (1991), 43-57.

    [26]

    M. Willem, "Minimax Theorems," Birkhäser, Boston, 1996.doi: 10.1007/978-1-4612-4146-1.

    [27]

    Y. Yang and J. H. Zhang, Nontrivial solutions of a class of nonlocal problems via local linking theory, Appl. Math. Lett., 23 (2010), 377-380.doi: 10.1016/j.aml.2009.11.001.

    [28]

    Z. T. Zhang and K. Perera, Sign changing solutions of Kirchhoff type problems via invariant sets of descent flow, J. Math. Anal. Appl., 317 (2006), 456-463.doi: 10.1016/j.jmaa.2005.06.102.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(155) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return